# SDR ASOA2012120402589

- Difficulty date: November 30, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 19,444 hours, 13,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT FLOOD LIGHT AT 12CD (FLOOR LEVEL) ONLY HAS ONE LAMP BURNING.  LAMPED THE INTERIOR EMERGENCY EXIT FLOOD LIGHT AT 12CD AND OPS CHECK GOOD IAW AMM 33-51-00.  SDR CLOSED.
